RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 61, Issue 3  


Explicit formulae for the Hilbert symbol of a formal group over the Witt vectors
V. A. Abrashkin
3
Topological entropy of geodesic flows on simply connected manifolds, and related topics
I. K. Babenko
57
$p$-adic Brownian motion
A. Kh. Bikulov, I. V. Volovich
75
Representative systems of exponentials and the Cauchy problem for partial differential equations with constant coefficients
Yu. F. Korobeinik
91
Conditions for the range of a difference operator to be closed
S. G. Merzlyakov
133
Approximation of smooth contours by polygonal ones. Paradoxes in problems for the Lame system
S. A. Nazarov, M. V. Olyushin
159
Fourier transforms of rapidly decreasing functions
A. M. Sedletskii
187
Description of the homology of groups and algebras
V. A. Smirnov
203
Lower bounds for spherical designs
V. A. Yudin
213
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019